American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] J. W. Stepp. Semilattices which are embeddable in a product of ${\rm min}$\ intervals . Proc. Amer. Math. Soc. 28 (1971) 81-86. MR 0276147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Roy O. Davies, Allan Hayes and George Rousseau. Complete lattices and the generalized Cantor theorem . Proc. Amer. Math. Soc. 27 (1971) 253-258. MR 0268091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. K. Thomason. A proof of Whitman's representation theorem for finite lattices . Proc. Amer. Math. Soc. 25 (1970) 618-619. MR 0265234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alfred W. Hales. Partition representations of free lattices . Proc. Amer. Math. Soc. 24 (1970) 517-520. MR 0252289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. R. Bednarek and T. P. Whaley. Binary relations on sets of regular cardinality . Proc. Amer. Math. Soc. 23 (1969) 455-457. MR 0252286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kenneth P. Bogart. Idempotent Noether lattices . Proc. Amer. Math. Soc. 22 (1969) 127-128. MR 0241326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kenneth P. Bogart. Nonimbeddable Noether lattices . Proc. Amer. Math. Soc. 22 (1969) 129-133. MR 0241327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bernt Lindström. Determinants on semilattices . Proc. Amer. Math. Soc. 20 (1969) 207-208. MR 0238738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. F. Janowitz. The center of a complete relatively complemented lattice is a complete sublattice . Proc. Amer. Math. Soc. 18 (1967) 189-190. MR 0200209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John Mather. Invariance of the homology of a lattice . Proc. Amer. Math. Soc. 17 (1966) 1120-1124. MR 0202645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Edward A. Bender. Numerical identities in lattices with an application to Dirichlet products . Proc. Amer. Math. Soc. 15 (1964) 8-13. MR 0157917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Crawley. Regular embeddings which preserve lattice structure . Proc. Amer. Math. Soc. 13 (1962) 748-752. MR 0140451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Sachs. Identities in finite partition lattices . Proc. Amer. Math. Soc. 12 (1961) 944-945. MR 0133267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1